# SDR AWXA960160

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Blown
- Location: Nr 4 Spoiler
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PHX-TUS - FLT 606 - AIR TURN BACK, SHORTLY AFTER GEAR RETRACTION, 'B' SYSTEM HYDRAULIC QUANTITY DROPPED TO 1 GALLON AND HELD.  SHUT OFF 'B' SYSTEM.  FOUND NR 1 SPOILER PRESSURE RELIEF CAP O-RING BLOWN OUT.  REPLACED O-RING, SERVICED HYDRAULICS.  FUNCTION CHECKED GOOD, OPERATES NORMAL.  (M)
